# SDR SWAA2021030147220

- Difficulty date: February 5, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 46,589 hours, 27,959 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140BF CRACKED. / REMOVED AFT CARGO COMPT. FLOOR PANEL 140BF AS PER REF B7377 AMM 25-52-10-000-801. FABRICATED NEW FLOOR PANEL 140 BF AS PER REF B737 AMM 25-52-01-201-801 USING REMOVED PANEL AS A TEMPLATE. INSTALLED NEW AFT CARGO COMPT. FLOOR PANEL 140BF AS PER REF B737 AMM 25-52-10-400-801.
